Annals of Pure and Applied Logic 44 (1-2):1-23 (1989)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1016/0168-0072(89)90042-0
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 53,548
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

A Minimal Pair of Recursively Enumerable Degrees.C. E. M. Yates - 1966 - Journal of Symbolic Logic 31 (2):159-168.
Bounding Minimal Pairs.A. H. Lachlan - 1979 - Journal of Symbolic Logic 44 (4):626-642.
Wtt-Degrees and T-Degrees of R.E. Sets.Michael Stob - 1983 - Journal of Symbolic Logic 48 (4):921-930.
Lower Bounds for Pairs of Recursively Enumerable Degrees.[author unknown] - 1972 - Journal of Symbolic Logic 37 (3):611-611.

Add more references

Citations of this work BETA

Degree Structures: Local and Global Investigations.Richard A. Shore - 2006 - Bulletin of Symbolic Logic 12 (3):369-389.
On the Definable Ideal Generated by Nonbounding C.E. Degrees.Liang Yu & Yue Yang - 2005 - Journal of Symbolic Logic 70 (1):252 - 270.

View all 10 citations / Add more citations

Similar books and articles

The Isolated D. R. E. Degrees Are Dense in the R. E. Degrees.Geoffrey Laforte - 1996 - Mathematical Logic Quarterly 42 (1):83-103.
Complementation in the Turing Degrees.Theodore A. Slaman & John R. Steel - 1989 - Journal of Symbolic Logic 54 (1):160-176.
On Recursive Enumerability with Finite Repetitions.Stephan Wehner - 1999 - Journal of Symbolic Logic 64 (3):927-945.
Splittings of 0' Into the Recursively Enumerable Degrees.Xiaoding Yi - 1996 - Mathematical Logic Quarterly 42 (1):249-269.
On the Orbits of Hyperhypersimple Sets.Wolfgang Maass - 1984 - Journal of Symbolic Logic 49 (1):51-62.
Bounding Non- GL ₂ and R.E.A.Klaus Ambos-Spies, Decheng Ding, Wei Wang & Liang Yu - 2009 - Journal of Symbolic Logic 74 (3):989-1000.

Analytics

Added to PP index
2014-01-16

Total views
5 ( #1,109,661 of 2,348,443 )

Recent downloads (6 months)
1 ( #511,012 of 2,348,443 )

How can I increase my downloads?

Downloads

My notes